UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR NON-AUTONOMOUS GENERALIZED 2D PARABOLIC EQUATIONS PARK, JONG YEOUL; PARK, SUN-HYE;
This paper is concerned with a generalized 2D parabolic equation with a nonautonomous perturbation . Under some proper assumptions on the external force term g, the upper semicontinuity of pullback attractors is proved. More precisely, it is shown that the pullback attractor of the equation with > converges to the global attractor A of the equation with .
A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1992.
T. Caraballo, J. A. Langa, and J. C. Robinson, Upper semicontinuity of attractors for small ramdon perturbations of dynamical systems, Comm. Partial Differential Equations 23 (1998), no. 9-10, 1557-1581.
A. N. Carvalho, J. A. Langa, and J. C. Robinson, On the continuity of pullback attractors for evolution processes, Nonlinear Anal. 71 (2009), no. 5-6, 1812-1824.
C. M. Elliot and I. N. Kostin, Lower semicontinuity of a nonhyperbolic attractor for the viscous Cahn-Hilliard equation, Nonlinearity 9 (1996), 678-702.
J. K. Hale, Asymptotic Behavior of Dissipative Systems, AMS, Providence, RI, 1988.
J. K. Hale and G. Raugel, Upper semicontinuity of the attractor for a singularly per-turbed hyperbolic equation, J. Differential Equations 73 (1988), no. 2, 197-214.
J. Y. Park and S. H. Park, Pullback attractors for a non-autonomous generalized 2D parabolic system in an unbounded domain, Nonlinar Anal. 74 (2011), no. 12, 4046-4057.
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.
M. Polat, Global attractors for a generalized 2D parabolic system in an unbounded domain, Appl. Anal. 8 (2009), no. 1, 63-74.
J. C. Robinson, Stability of random attractors under perturbation and approximation, J. Differential Equations 186 (2002), no. 2, 652-669.
C. Y. Sun and M. H. Yang, Dynamics of the nonclassical diffusion equations, Asymptot. Anal. 59 (2008), no. 1-2, 51-81.
B. Wang, Attractors for reaction-diffusion equations in unbounded domains, Phys. D 128 (1999), no. 1, 41-52.
Y. Wang and Y. Qin, Upper semicontinuity of pullback attractors for nonclassical diffusion equations, J. Math. Phys. 51 (2010), Article ID. 022701.
S. Zelik, Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent, Commun. Pure Appl. Anal. 3 (2004), no. 4, 921-934.